# SDR MALA975361

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Duct
- Part number: NH24668169
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3091 - DURING CRUSE FLIGHT, RIGHT INTAKE HEAT LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO FWA DUE TO ICING CONDITIONS.  AIRCRAFT LANDED WITH NO INCIDENT.  MAINTENANCE REPLACED LOWER INLET DUCT.  OPS CHECK GOOD.  (X)
